Hold control (command on a Mac) and press the + key as many times as necessary to increase the font size.
Hold control (command on a Mac) and press the - key to reduce the font size. - hide

Log In

Log in using your username and password

If you have not registered or have forgotten your password click on the appropriate link below.

Not registered yet?   Forgotten your password?

Or


Or log in using OpenID

Please click your account provider:

Recent News

Recent Forum Posts

  • Going off methimazole expectations

    March 18, 2019, 10:32 a.m.

    Kimberly - could you explain more about the TSI and TRAb? I am still struggling with feeling...

  • Links between thyroid, cholesterol, diabetes

    March 8, 2019, 3:35 a.m.

    They still say further research is needed in that article. I hope someone's on it. haha

  • Feels like PMS all the time

    March 1, 2019, 2:39 p.m.

    Hi. I'm a blast from the past, and it's so good to see Kimberly still here and running this place. Thank you...

  • Nails

    March 1, 2019, 11:55 a.m.

    I did find this : https://www.ncbi.nlm.nih.gov/pubmed/29780134 and this:...

  • Nails

    March 1, 2019, 11:25 a.m.

    i have had the same thing on my left big toenail since Graves began, even when on methimazole for the first 6...

  • Nails

    March 1, 2019, 8:17 a.m.

    Hello and welcome - hopefully, others here can chime in with their experiences. I do know that being hyper or...

  • Orbital Decompression

    March 1, 2019, 4:15 a.m.

    It is not as bad as you are anticipating. You might have two uncomfortable postop days. If you do not do it...

  • Nails

    March 1, 2019, 3:51 a.m.

    Has anyone had any trouble with the finger nails and toe nails. I had my thyroid removed in 2007 after a...

  • Feels like PMS all the time

    Feb. 28, 2019, 7:33 p.m.

    I lost up to 20 pounds over several years before a doctor finally suspected thyroid problems and began the...

  • Orbital Decompression

    Feb. 28, 2019, 4:05 p.m.

    Hello - I've not had an OD, but we've heard many success stories from patients who have. Having an...

  • Orbital Decompression

    Feb. 28, 2019, 10:21 a.m.

    Hi all - I am getting ready to schedule the orbital decompression and I am scared to death - almost scared...

  • Feels like PMS all the time

    Feb. 25, 2019, 8:41 a.m.

    Hello - Like Liz1967, I've not heard of this as a side effect of levothyroxine. Have you started or stopped...

  • Feels like PMS all the time

    Feb. 25, 2019, 7:56 a.m.

    I have not heard of that nor can I find anything in the literature about it being a side effect of thyroid...

  • Feels like PMS all the time

    Feb. 24, 2019, 7:56 a.m.

    I had RAI about 8 months ago and began taking levothyroxine 5 months ago, initially 88 mcg then impressed to...

  • Registration Open for Patient Education Event in Los Angeles!

    Feb. 22, 2019, 11:16 a.m.

    If you are in the Los Angeles area, please join us for a special “Ask the Experts” session...

Questions? Problems? Please contact us at [email protected] or 877-643-3123.

GDATF on Facebook

Support the GDATF and become a member today!

© 2019 Graves' Disease & Thyroid Foundation